# SDR SWAA2025051657549

- Difficulty date: April 22, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,622 hours, 43,135 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF THE DAMAGE FABRICATED NEW 241DF FLOOR PANEL IAW SRM 53-00-50-2R-0.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
